# SDR MEX2003024

- Difficulty date: February 4, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- System (JASC): 2530 · Buffet/Galleys
- Part: Socket
- Condition: Burned
- Location: Nr 2 Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ACCOMPLISHED AN UNSCHEDULED LANDING, SMOKE IN FORWARD GALLEY.  DURING CRUISE WAS DETECTED SMOKE IN PASSENGERS CABIN FROM THE UPPER PART OF THE FORWARD GALLEY OVENS A SMOKE WAS INCREASED WHEN THE SYSTEM WAS SHUTOFF.  OVEN NR 2 WAS CHECKED BY CONDITION AND WAS DETECTED THAT SOCKET HAD BURNED RESISTANCE, REMAINING OVEN INOPERATIVE IAW MM.  THE CIRCUIT BREAKER WAS ASSURED IN OPEN POSITION AND OVEN WAS CANCELLED AND IDENTIFIED WITH AN INOPERATIVE TAG.  OVEN WAS CHANGED.
